# SDR UALA2012051602765

- Difficulty date: May 14, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 68,047 hours, 13,061 cycles
- Engine: Pwa PW4077
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1870-1883
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 49R CORRODED BETWEEN BS 1870 - 1883 IN AFT CARGO COMPARTMENT.  ECRA 5320-02072.  CUT OUT DAMAGE.  FABRICATE AND INSTALLED REPAIR IAW ECRA 5320-02072.
